# SDR F3LA200100021

- Difficulty date: February 18, 2001
- Submitted: February 20, 2001
- Operation: Air carrier
- Aircraft: N311FL
- Make and model: Boeing 737-3S1
- Aircraft serial: 24856
- Aircraft time: 31,627 hours, 19,875 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK, INSPECTION REPORTED WEB CORRODED AT LT SIDE OF FUSELAGE, AFT OF STA 986.5, FWD OF PRESSURE WEB.  MAINTENANCE FABRICATED AND INSTALLED REPLACEMENT WEB PER SRM 53-60-15, 51-40-02 AND SOPM 20-41-02.
